# SDR SWIA202265888

- Difficulty date: April 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY CIRCUMFERETIAL  FRAME AT FS.295.00 FROM STR.26L TO STR.26R CORRODED (MARKED).     (C-CHECK RO 6/6/2022)    REMOVED AND REPLACED DAMAGED FRAME SECTOR ON FS 295 FROM STR 25L TO STR 25R REF CRJ 700 SRM 53-00-06-201-006-A01. LEAK CHECK GOOD.
